PuSH - Publikationsserver des Helmholtz Zentrums München

Various amenability properties of the L1-algebra of polynomial hypergroups and applications.

J. Comput. Appl. Math. 233, (Sp. Iss. SI), 786-792 (2009)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We investigate amenability, weak amenability and @a"t-amenability of the L^1-algebra of polynomial hypergroups, and derive from these properties some applications for the corresponding orthogonal polynomials.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Hypergroups amenability; Orthogonal polynomials; primary; secondary
ISSN (print) / ISBN 0377-0427
e-ISSN 1879-1778
Quellenangaben Band: 233, Heft: 3, Seiten: 786-792, Artikelnummer: , Supplement: (Sp. Iss. SI)
Verlag Elsevier
Verlagsort Amsterdam
Begutachtungsstatus Peer reviewed